Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 1, NWS Green Bay, WI

May 25, 2018Florence County, Forest County, Marinette County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at May 25, 2018, 6:44 PM CDT for Florence County, Forest County, Marinette County, Wisconsin. It was in force for 61 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 25, 2018, 6:44 PM CDT (23:44 UTC)
Expired
May 25, 2018, 7:45 PM CDT
In force
61 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Florence County, WI, Forest County, WI, Marinette County, WI

The radar

The Marquette radar (KMQT), 97 km from the middle of the area, began a volume at 23:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 25, 7:10 PM CDTTSTM WND DMG3 Nw Pembine, WITREE DOWN ON COUNTY HWY O

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 26 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 11.7 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2018-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 197 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2018-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 116 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
197 J/kg
Mixed-layer CIN
-201 J/kg
Mixed-layer LCL
1390 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
116 m²/s²
0-3 km storm-relative helicity
140 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

442 
WUUS53 KGRB 252344
SVRGRB
WIC037-041-075-260045-
/O.NEW.KGRB.SV.W.0001.180525T2344Z-180526T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Green Bay WI
644 PM CDT FRI MAY 25 2018

The National Weather Service in Green Bay has issued a

* Severe Thunderstorm Warning for...
  Southeastern Forest County in northeastern Wisconsin...
  Southeastern Florence County in northeastern Wisconsin...
  Northern Marinette County in northeastern Wisconsin...

* Until 745 PM CDT.

* At 643 PM CDT, severe thunderstorms were located 11 miles west of 
  Goodman, or 16 miles east of Crandon, moving east at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* This severe thunderstorm will be near...
  Goodman around 710 PM CDT. 
  Homestead around 730 PM CDT. 
  Pembine around 740 PM CDT. 

Other locations impacted by this severe thunderstorm include Aurora,
Goodman County Park, Mcclintock County Park, Niagara, Cavour,
Blackwell, Beecher, Armstrong Creek, Bear Lake Campground and Dunbar.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.

&&

LAT...LON 4586 8808 4582 8813 4581 8813 4578 8807
      4579 8799 4577 8799 4576 8796 4575 8788
      4573 8786 4571 8781 4568 8778 4566 8783
      4565 8783 4561 8778 4538 8856 4564 8870
      4588 8808
TIME...MOT...LOC 2343Z 248DEG 24KT 4557 8855 

HAIL...1.00IN
WIND...60MPH
 
$$
Kieckbusch
3 follow-up statements
617 
WWUS53 KGRB 260003
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
703 PM CDT FRI MAY 25 2018

WIC037-041-075-260045-
/O.CON.KGRB.SV.W.0001.000000T0000Z-180526T0045Z/
Forest WI-Florence WI-Marinette WI-
703 PM CDT FRI MAY 25 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR SOUTHEASTERN FOREST...SOUTHEASTERN FLORENCE AND NORTHERN
MARINETTE COUNTIES...

At 702 PM CDT, a severe thunderstorm was located near Homestead, or 9
miles southwest of Kingsford, moving east at 25 mph.

Another severe thunderstorm was located east of Blackwell in 
southeast Forest county.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Kingsford, Pembine, Goodman, Homestead, Niagara, Dunbar, Aurora,
Beecher, Armstrong Creek and Blackwell.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Green Bay.

&&

LAT...LON 4586 8808 4582 8813 4581 8813 4578 8807
      4579 8799 4577 8799 4576 8796 4575 8788
      4573 8786 4571 8781 4568 8778 4566 8783
      4565 8783 4561 8778 4538 8856 4564 8870
      4588 8808
TIME...MOT...LOC 0002Z 248DEG 22KT 4569 8818 

HAIL...1.00IN
WIND...60MPH
 
$$
Kieckbusch
357 
WWUS53 KGRB 260019
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
719 PM CDT FRI MAY 25 2018

WIC037-041-075-260045-
/O.CON.KGRB.SV.W.0001.000000T0000Z-180526T0045Z/
Forest WI-Florence WI-Marinette WI-
719 PM CDT FRI MAY 25 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR SOUTHEASTERN FOREST...SOUTHEASTERN FLORENCE AND NORTHERN
MARINETTE COUNTIES...

At 718 PM CDT, a severe thunderstorm was located 5 miles southwest 
of Goodman, or 22 miles southwest of Kingsford, moving east at 15 
mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Kingsford, Pembine, Goodman, Homestead, Niagara, Dunbar, Aurora,
Beecher, Armstrong Creek and Blackwell.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Green Bay.

&&

LAT...LON 4586 8808 4582 8813 4581 8813 4578 8807
      4579 8799 4577 8799 4576 8796 4575 8788
      4573 8786 4571 8781 4568 8778 4566 8783
      4565 8783 4561 8778 4538 8856 4564 8870
      4588 8808
TIME...MOT...LOC 0018Z 255DEG 15KT 4555 8838 

HAIL...1.00IN
WIND...60MPH
 
$$
Kieckbusch
032 
WWUS53 KGRB 260041
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
741 PM CDT FRI MAY 25 2018

WIC037-041-075-260050-
/O.EXP.KGRB.SV.W.0001.000000T0000Z-180526T0045Z/
Forest WI-Florence WI-Marinette WI-
741 PM CDT FRI MAY 25 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN FOREST...
SOUTHEASTERN FLORENCE AND NORTHERN MARINETTE COUNTIES WILL EXPIRE AT
745 PM CDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However small
hail, gusty winds and heavy rain are still possible with this
thunderstorm.

If you experienced severe weather earlier, contact your nearest law 
enforcement agency to report it. They will relay your report to the 
National Weather Service Green Bay.

LAT...LON 4586 8808 4582 8813 4581 8813 4578 8807
      4579 8799 4577 8799 4576 8796 4575 8788
      4573 8786 4571 8781 4568 8778 4566 8783
      4565 8783 4561 8778 4538 8856 4564 8870
      4588 8808
TIME...MOT...LOC 0040Z 248DEG 24KT 4560 8819 

$$
Kieckbusch

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 6:07 PM CDT, 37 minutes earlier.

Area forecast discussion, May 25, 6:07 PM CDT, 37 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
607 PM CDT Fri May 25 2018

Updated aviation portion for 00Z TAF issuance

.SHORT TERM...Tonight and Saturday
Issued at 307 PM CDT Fri May 25 2018

Threat of severe thunderstorms through early this evening and
again tomorrow afternoon, and fog potential overnight, are the
main forecast concerns.

A cold front extended from near Duluth into south central MN. In
addition, the ill-defined remnants of an old outflow boundary was
situated over parts of central and north central WI. In between
these boundaries, daytime heating was resulting in strong
instability, with SBCAPE of 2000-3000 j/kg. Deep layer shear was
fairly weak, only about 20 knots. Scattered thunderstorms were
developing in eastern MN and western WI, and heading east toward
the forecast area. SPC has issued a severe thunderstorm watch for
Lincoln, Marathon, Wood and Portage counties through 8 pm.

Given the weak deep layer shear, storms are not likely to become
very organized late this afternoon and early evening, with
clusters of multi-cells the expected convective mode. The
strongest instability will reside over our southwest counties
through sunset, so the placement and timing of the watch looks
good. Lingering convection should drift east and dissipate during
the mid to late evening, and exit the region by midnight. Partly
cloudy skies, decreasing surface and boundary layer winds and
low-level moisture from the afternoon/evening rains should lead
to fog development overnight into early Saturday. Locally dense
fog is possible in parts of north central and central WI, where a
weak surface ridge will reside late tonight. Lows will be in the
upper 50s to mid 60s.

After a fairly quiet morning on Saturday, a short-wave trof will
generate scattered thunderstorms across northeast WI during the
afternoon. The storms will be most prevalent near a boundary over
far northeast WI, where CAPE may be as high as 1500-2000 j/kg.
Deep layer shear will be a bit stronger than today, around 25 to
35 knots, so there is potential for a few strong to severe
thunderstorms. SPC has upgraded northeast WI to a Marginal risk,
which seems like a good move. High temperatures will be toasty, in
the mid 80s to lower 90s.

.LONG TERM...Saturday Night Through Friday
Issued at 307 PM CDT Fri May 25 2018

Chances for storms are the main concern during this part of the
forecast. Temperatures will be much warmer than normal through the
end of the period as an upper ridge moves into and across
Wisconsin. Highs in the 90s are expected for at least part of the
area through Monday, with mainly lower to middle 80s Tuesday
through Friday. Temperatures will be cooler near Lake Michigan.

Some showers and storms may linger into Saturday evening as an
upper trough departs. There is a chance for more showers and
storms Monday evening, mostly in the north near an approaching
front. Other than that, mainly slight chance PoPs into Wednesday
morning. Chances for showers and storms return Wednesday afternoon
and continue through Thursday ahead of a cold front and upper
trough. Drier and a bit cooler conditions are in store for Friday.
&&

.AVIATION...for 00Z TAF Issuance
Issued at 607 PM CDT Fri May 25 2018

Isolated/scattered thunderstorms are developing over northeast
Wisconsin early this evening and should become more numerous as
an upper disturbance tracks through the area. The main bulk of
the convective activity should occur through 06z. After the
storms move through, attention turns to fog potential overnight.
Partial clearing, decreasing surface and boundary layer winds, and
abundant low-level moisture from earlier rains should allow areas
of fog to develop. The fog should be most extensive over north
central and central WI, where a weak ridge of high pressure will
reside late tonight.

The fog should dissipate by 13z-14z/Sat, followed by partly cloudy
skies. Additional thunderstorm activity is anticipated Saturday
afternoon, especially over northeast WI. At this time introduced
thunder at GRB and RHI with a prob30 group where activity is most
likely, however it could be expanded in future TAF issuances.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....Kieckbusch
LONG TERM......MG
AVIATION.......Kurimski
Hazardous weather outlook, May 25, 3:24 PM CDT, 3 hours 20 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
324 PM CDT Fri May 25 2018

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-262030-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
324 PM CDT Fri May 25 2018

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Tonight

There is a slight risk of severe storms across central Wisconsin,
and a marginal risk elsewhere across the rest of forecast area
through early evening. Scattered severe storms are expected to
impact central and parts of north central Wisconsin between 4 pm
and 8 pm. The strongest storms will be capable of producing large
hail, damaging winds, and heavy rain. The storms should tend to
weaken as they shift into eastern Wisconsin.

Areas of fog may develop overnight, and could become locally dense
in parts of central and north central Wisconsin. The fog will
dissipate early Saturday morning.

.DAYS TWO THROUGH SEVEN...Saturday through Friday

Thunderstorms are possible again on Saturday afternoon and
evening. There is a marginal risk of severe thunderstorms with
damaging winds and large hail in northeast Wisconsin.

The chance of thunderstorms will return on Monday evening and
again Wednesday through Thursday. Severe weather is not
anticipated at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be necessary late this afternoon and
early evening. Spotters are asked to report any occurrences of
hail or damaging winds to the National Weather Service in Green
Bay.

LMZ521-522-541>543-262030-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
324 PM CDT Fri May 25 2018

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Tonight

There is a chance of thunderstorms late this afternoon and
evening. Strong gusty winds, hail, and lightning may pose a
hazard to mariners.

.DAYS TWO THROUGH SEVEN...Saturday through Friday

Thunderstorms will also be possible on Saturday afternoon and
evening. A few strong thunderstorms with gusty winds and hail are
possible.

The chance of thunderstorms will return on Monday evening and
again Wednesday through Thursday. The storms may produce winds and
waves hazardous to small craft.

Dense marine fog will also be possible at times through the
holiday weekend.

Kieckbusch/MG

In the hours before

Special weather statement, May 25, 5:54 PM CDT, 50 minutes before
Special Weather Statement
National Weather Service Green Bay WI
554 PM CDT FRI MAY 25 2018

WIZ030-035-036-252345-
Marathon WI-Wood WI-Portage WI-
554 PM CDT FRI MAY 25 2018

...STRONG THUNDERSTORM NOVING THROUGH NORTHERN PORTAGE COUNTY...

At 553 PM CDT, Doppler radar was tracking a strong thunderstorm 9
miles northwest of Stevens Point, moving east at 20 mph.

Pea size hail and winds in excess of 30 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Stevens Point around 615 PM CDT.

Other locations impacted by this storm include Park Ridge, North
Star, Dancy, Holt, Ellis, Nelsonville, Shantytown, Rocky Corners,
Biron and Plover.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

A severe thunderstorm watch remains in effect until 800 PM CDT for
central Wisconsin.

LAT...LON 4472 8976 4474 8923 4458 8922 4457 8922
      4441 8923 4443 8985
TIME...MOT...LOC 2253Z 273DEG 18KT 4463 8967

Kieckbusch
Special weather statement, May 25, 6:06 PM CDT, 38 minutes before
Special Weather Statement
National Weather Service Green Bay WI
606 PM CDT FRI MAY 25 2018

WIZ011-013-019-021-252345-
Langlade WI-Northern Oconto County WI-Northern Marinette County WI-
Forest WI-
606 PM CDT FRI MAY 25 2018

...STRONG THUNDERSTORMS AFFECTING NORTHEAST WISCONSIN...

At 604 PM CDT, Doppler radar was tracking a strong thunderstorm near
Carter, or 12 miles southeast of Crandon, moving east at 35 mph.

Pea size hail and winds in excess of 30 mph will be possible with
this storm. Other strong thunderstorms were intensifying over
northeast Wisconsin.

Locations impacted include...
Crandon, Goodman, Carter, Laona, Wabeno, Dunbar, Townsend,
Athelstane, Silver Cliff and Blackwell.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4569 8815 4541 8803 4537 8822 4537 8830
      4535 8831 4526 8876 4556 8888
TIME...MOT...LOC 2304Z 254DEG 29KT 4543 8872

Kieckbusch
Special weather statement, May 25, 6:13 PM CDT, 31 minutes before
Special Weather Statement
National Weather Service Green Bay WI
613 PM CDT FRI MAY 25 2018

WIZ011-013-019-021-260000-
Langlade WI-Northern Oconto County WI-Northern Marinette County WI-
Forest WI-
613 PM CDT FRI MAY 25 2018

...STRONG THUNDERSTORM MOVING THROUGH NORTHEAST WISCONSIN...

At 612 PM CDT, Doppler radar was tracking a strong thunderstorm near
Carter, or 13 miles southeast of Crandon, moving east at 30 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Crandon, Goodman, Carter, Laona, Wabeno, Dunbar, Townsend,
Athelstane, Silver Cliff and Blackwell.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Green Bay.

&&

LAT...LON 4569 8815 4541 8803 4537 8822 4537 8830
      4535 8831 4526 8876 4556 8888
TIME...MOT...LOC 2312Z 250DEG 25KT 4544 8866

Kieckbusch
Special weather statement, May 25, 6:20 PM CDT, 24 minutes before
Special Weather Statement
National Weather Service Green Bay WI
620 PM CDT FRI MAY 25 2018

WIZ031-037-038-260000-
Waupaca WI-Shawano WI-Outagamie WI-
620 PM CDT FRI MAY 25 2018

...STRONG THUNDERSTORM NEAR CLINTONVILLE...

At 620 PM CDT, Doppler radar was tracking a strong thunderstorm near
Clintonville, or 18 miles southwest of Shawano, moving northeast at
25 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Clintonville around 635 PM CDT.
  Embarrass around 640 PM CDT.
  Navarino Wildlife Area around 655 PM CDT.

Other locations impacted by this storm include Nichols, Fitzgerald
Corners, Buckbee, Leeman, Briarton, Hofa Park, Sugar Bush, Rose Lawn,
Landstad and Wolf River Bottoms Wildlife Area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4444 8884 4460 8895 4484 8842 4459 8825
TIME...MOT...LOC 2320Z 244DEG 22KT 4456 8881

Kieckbusch
Special weather statement, May 25, 6:23 PM CDT, 21 minutes before
Special Weather Statement
National Weather Service Green Bay WI
623 PM CDT FRI MAY 25 2018

WIZ010-011-018-019-260015-
Langlade WI-Oneida WI-Forest WI-Lincoln WI-
623 PM CDT FRI MAY 25 2018

...STRONG THUNDERSTORM OVER EASTERN LINCOLN COUNTY...

At 622 PM CDT, Doppler radar was tracking a strong thunderstorm near
Parrish, or 19 miles northwest of Antigo, moving east at 30 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Parrish around 630 PM CDT.
  Pearson around 705 PM CDT.

Other locations impacted by this storm include Summit Lake, Dudley,
Post Lake, Pelican Lake, Nashville, Mole Lake, Bavaria, Lennox,
Gleason and Enterprise.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A severe thunderstorm watch remains in effect until 800 PM CDT for
north central Wisconsin.

LAT...LON 4522 8950 4539 8959 4560 8897 4534 8883
TIME...MOT...LOC 2322Z 249DEG 25KT 4533 8945

Kieckbusch
Special weather statement, May 25, 6:42 PM CDT, 2 minutes before
Special Weather Statement
National Weather Service Green Bay WI
642 PM CDT FRI MAY 25 2018

WIZ074-260030-
Southern Oconto County WI-
642 PM CDT FRI MAY 25 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN OCONTO COUNTY UNTIL 730
PM CDT...

At 642 PM CDT, Doppler radar was tracking a strong thunderstorm near
Gillett, or 18 miles northeast of Shawano, moving east at 20 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Oconto around 730 PM CDT.

Other locations impacted by this storm include Spruce, Hickory
Corners, Morgan, Cullen, Brookside, Stiles, Oconto Falls, County
Line, Lena and Pensaukee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4490 8777 4486 8777 4478 8785 4479 8825
      4485 8825 4485 8833 4502 8837 4502 8794
      4500 8794 4499 8793 4499 8776 4491 8776
TIME...MOT...LOC 2342Z 253DEG 19KT 4490 8825

Kurimski

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 7:17 PM CDTSpecial Weather StatementGRBVilas43 min
May 24, 8:35 PM CDTSpecial Weather StatementGRBFlorence, Forest, Oneida40 min
May 24, 10:19 PM CDTSpecial Weather StatementGRBForest, Lincoln41 min
May 25, 5:54 PM CDTSpecial Weather StatementGRBPortage51 min
May 25, 6:06 PM CDTSpecial Weather StatementGRBForest39 min
May 25, 6:13 PM CDTSpecial Weather StatementGRBForest47 min
May 25, 6:20 PM CDTSpecial Weather StatementGRBShawano40 min
May 25, 6:23 PM CDTSpecial Weather StatementGRBLanglade52 min
May 25, 6:42 PM CDTSpecial Weather StatementGRBOconto48 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.